# SDR SWAA050609

- Difficulty date: February 27, 2005
- Submitted: March 2, 2005
- Operation: Air carrier
- Aircraft: N329SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 23693
- Aircraft time: 56,562 hours, 52,935 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Pressure Panel
- Part number: 6547978
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED QD CHECK, FOUND FUSELAGE BEADED PRESSURE WEB CRACKED AT BS 665, LBL 30.  REPAIRED FUSELAGE WEB PER SRM.
